# SDR AALA20011183

- Difficulty date: May 30, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Part number: 535610
- Condition: Defective
- Location: Tail
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 335 - EN ROUTE LAX-SJD - SHORTLY AFTER TAKEOFF TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  RETURNED LAX AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE AUGMENTATION VALVE CLAMP.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
